# SDR AALA202404150853

- Difficulty date: February 26, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,739 hours, 37,901 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON HANDLE SLIDING WINDOW FIRST OFFICER SIDE IN COCKPIT REPLACED HANDLE AT SLIDING WINDOW FIRST OFFICER SIDE IN COCKPIT.
